MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2015X
Medical Device Problem Codes Complete Blockage (1094); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore a lot history review will be performed.The device was not returned for evaluation; therefore the investigation is inconclusive as no objective evidence was provided for review.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 436-2015x pta balloon dilatation catheter allegedly experienced material rupture.The information was received from one source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was returned for evaluation.The investigation reported issue was confirmed for the reported balloon rupture and blockage.The definitive root cause is unknown.The device is labeled for single use.H10: g4 , h6 (device: 1094).H11: g1, h6(method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9968824
Report Number9616666-2020-00034
Device Sequence Number18999139
Product Code LIT
UDI-Device Identifier00801741132704
UDI-Public(01)00801741132704
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2015X
Device Catalogue Number436-2015X
Device Lot NumberCMBQ0321
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/07/2020
Patient Sequence Number1